# SDR AALA20070021

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - DURING CLIMB UNABLE TO PRESSURIZE AIRCRAFT.  RIGHT PACK ON MEL.  LEFT RAM AIR SENSE LINE DISCONNECTED.  RECONNECTED LEFT RAM AIR SENSE LINE AND DISCONNECTED RIGHT RAM AIR SENSE LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
